# SDR IPXA2575739

- Difficulty date: September 6, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 28,753 hours, 13,433 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RT WING NR 10 SLAT UPPER SURFACE T/E HAS LIGHTING STRIKE.     REPAIRED IAW SRM 57-43-02R AND SRM 51-70-10-2R REPAIR 2, REV 84.
